Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Partial homomorphic images of Brandt groupoids


Author: A. H. Clifford
Journal: Proc. Amer. Math. Soc. 16 (1965), 538-544
MSC: Primary 20.95
DOI: https://doi.org/10.1090/S0002-9939-1965-0177053-0
MathSciNet review: 0177053
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H.-J. Hoehnke, Zur Theorie der Gruppoide. I, Math. Nachr. 24 (1962), 137-168; III, Acta Math. 13 (1962), 91-100. MR 0160842 (28:4052)
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I. 1961. MR 0132791 (24:A2627)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.95

Retrieve articles in all journals with MSC: 20.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177053-0
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society